# SDR DALA2024061106030

- Difficulty date: December 9, 2023
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 74,936 hours, 28,535 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 570468145
- Part serial: A10151
- Condition: Damaged
- Location: Lt Nr 3
- Part time: 84,114 hours, 32,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 REMOVE L/H WING SLAT #3 TO F.O.M. CORRECTIVE ACTION: REMOVED AND REPLACED L/H WING SLAT #3 I.A.W. B757 AMM 27-81-02 AND AMDS. (0102914)
